The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2003 | 1996 | 1995 | 1993
Number of items: 4.

2003

Park, B. U.; Jeong, Seok-Oh; Jones, M. C. and Kang, Kee-Hoon (2003). Adaptive variable location kernel density estimators with good performance at boundaries. Journal of Nonparametric Statistics, 15(1) pp. 61–75.

1996

Jones, M. C. and Hssjer, O. (1996). From basic to reduced bias kernel density estimators: links via Taylor series approximations. Journal of Nonparametric Statistics, 7(1) pp. 23–34.

1995

Jones, M. C. (1995). On higher order kernels. Journal of Nonparametric Statistics, 5(2) pp. 215–221.

1993

Jones, M. C. and Foster, P. J. (1993). Generalized jackknifing and higher order kernels. Journal of Nonparametric Statistics, 3(1) pp. 81–94.

This list was generated on Sun Jul 24 21:48:12 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk